# SDR P5CA2019070400141

- Difficulty date: July 3, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 15,246 hours, 4,300 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Part number: BMS1360T20C04G0
- Condition: Defective
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CLIMB OUT, CTR L PUMP EICAS MSG, COMPLIED W/ QRH.( DUE TIME MEL 28-22-02A CAT 'C' APPLIED, DMI 114158 RAISED. MAINT PROC CARRIED OUT.  LOG PAGE 624156:PER WDM 28-22-12 & SWPM 20-10-15/ 20-30-12 RPL WIRE BUNDLE W 444-402B/R/Y/G-14. PER WDM 28-22-12 PFM WIRING CHK FROM D17302P TO D2802 & PER MM 20-10-21 BOUNDING CHK NML. PER MM 28-31-00 CTR LEFT FUEL PUMP OPERATIONAL TEST NML & MDDR # 114158 CLZ, PLACARD RMV. MP REVERSED   MZ @ 13:08Z )
